PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Counting automorphic forms on norm one tori

Volume 183 / 2018

Ernest Hunter Brooks, Ian Petrow Acta Arithmetica 183 (2018), 117-143 MSC: Primary 11F55; Secondary 11F12, 11F66. DOI: 10.4064/aa161214-22-1 Published online: 15 March 2018

Abstract

We give an asymptotic formula for the number of automorphic forms on the non-split norm one torus $T$ associated with an imaginary quadratic extension of $\mathbb{Q}$, ordered by analytic conductor.

Authors

  • Ernest Hunter BrooksSection de Mathématiques
    École Polytechnique Fédérale de Lausanne
    Bâtiment MA, Station 8
    1015 Lausanne, Switzerland
    e-mail
  • Ian PetrowSection de Mathématiques
    École Polytechnique Fédérale de Lausanne
    Bâtiment MA, Station 8
    1015 Lausanne, Switzerland
    and
    ETH Zürich – Departement Mathematik
    HG G 66.4, Rämistrasse 101
    8092 Zürich, Switzerland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image